| Model Number |
M301 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.G4: pma/510(k) # field on 3500a form is k193473, k210608 - reported here as pma # exceeded character limit for designated field.
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted due to infection.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue or new patient harm.The primary reported observation is addressed in product labeling (i.E.Instructions for use).A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of infection was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.G4: pma/510(k) # field on 3500a form is k193473, k210608 - reported here as pma # exceeded character limit for designated field.
Event or Problem Description